# SDR FDEA202210252656

- Difficulty date: October 25, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SPECIAL/NONROUNTINE MAINTENANCE.   REPAIR FOUND   CABIN FLOOR SEAT TRACK AT STA 5-113 X= 27.5 CORRODED. CORROSION ON SEAT TRACK FLANGE AT CABIN STA 5-113 X= 27.5 EVALUATED FOUND   EXFOLIATED AND EXCEED LIMITS IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK SEGMENT REMOVED IAW SRM 51-31-01-0G AND REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100. EO # 1-5100-7-5001 B7 PART 1.
